# SDR ASAA2014101909433

- Difficulty date: October 19, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 51,299 hours, 28,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS ROW 16DEF EMERGENCY EXIT SIGN FALLING DOWN ON OVERWING EXIT.  ACFT GROUNDED.  SECURED EXIT SIGN ABOVE SEAT 16F.  NO DEFECTS NOTED.
